# SDR ASOA02581S

- Difficulty date: November 3, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120
- Aircraft serial: 120278
- Engine: Pwa PW118
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 12025600669
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LT ENGINE INBOARD COWLING DOOR CAME OPEN.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED AND LANDED SAFELY.  C/A:  MAINTENANCE REMOVED AND REPLACED THE COWLING DOOR AND UPPER COWLING.  NO ADDITIONAL PARTS OR REPAIRS WERE NECESSARY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
